ITEM METADATA RECORD
Title: Asymptotic behavior of the minimum mean squared error threshold for noisy wavelet coefficients of piecewise smooth signals
Authors: Jansen, Maarten ×
Bultheel, Adhemar #
Issue Date: Jun-2001
Publisher: Institute of Electrical and Electronics Engineers
Series Title: IEEE transactions on signal processing vol:49 issue:6 pages:1113-1118
Abstract: This paper investigates the asymptotic behavior of the minimum-risk threshold for wavelet coefficients with additive, homoscedastic, Gaussian noise and for a soft-thresholding scheme. We start from N samples from a signal on a continuous time axis. For piecewise smooth signals and For N --> infinity, this threshold behaves as C root 2log N sigma, where sigma is the noise standard deviation. The paper contains an original proof for this asymptotic behavior as well as an intuitive explanation. The paper also discusses the importance of this asymptotic behavior for practical cases when we estimate the minimum risk threshold.
URI: 
ISSN: 1053-587X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science